It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 Showing 1 - 20 of 30 for doctor said to stop taking beta blockers. (0.296 seconds)


... Anyway, I'd seen my mum's physican with my mum today. The doctor seemed to be quite defensive when he saw me. ... (5 replies)
Beta-Blockers
Oct 26, 2012
... lth professionals here. So...... the advice you get on HealthBoards is based on another patient's own health experience, and may not be correct and may not apply to your own unique health care needs. ... (17 replies)
Beta blockers
Aug 30, 2012
... Unless there is something that isn't in your post about your condition then your best course of action now would be to see a different doctor. Your doctor does not appear to be listening either to you or to what is now considered best practice for the medications used to treat hypertension. ... (31 replies)

... A swelling tongue would be considered an allergic reaction and could become life threatening...you were wise to go to the er! ... (12 replies)
... I am posting this so that my experience may help others. I had failed three previous times to get off of beta blockers. ... (10 replies)
Beta-Blockers
Oct 25, 2012
... What happened was I was on the supplements for 6 weeks and I got flu. I went to the physcian and got blood tests...everything in terms of potassium etc etc etc was fine. ... (17 replies)
... and said to just stop the beta blocker cold turkey bacause the other medicine would continue to control my blood pressure. Well, I was fine the day after I stopped taking it but the following morning I woke up so sick. ... (10 replies)
... effect I can live with better. I decided to give Bystolic another chance, besides it is hard to judge a pill and give it a fair chance unless you give it at least a few months. Often times, side effects can improve. ... (42 replies)
... Welcome to the boards! ... (1 replies)
... At clinic a few weeks ago I asked if I could stop the atenolol as the side effect of colder hands is a major problem for me. ... (4 replies)
... I'm not sure why your doctor is switching you to another beta blocker. The Inderal dosage can easily be increased or the Losartan can also be increased, depending on the doasge you are currently taking. ... (5 replies)
... The reason Betaxolol is so hard to find is due to a recall about 2 years ago. The brand drug called Kerlone was manufactured by Sanofi, and the generic was manufactured by Aventis. ... (30 replies)
... I think due to a side effect of an herb I was taking, which I stopped taking when my BP went up. ... (7 replies)
... BP1981, When I stopped taking the beta blocker, I was taken off cold turkey as I was having a very bad reaction to the drug and needed off immediately. ... (15 replies)
... I first want to say dittos to all that Famnd told you. ... (34 replies)
Drug Interactions
Feb 20, 2003
... Here's the deal. My doctor put me on Cozaar cause my Tenormin was no longer lowering my blood pressure. ... (1 replies)
Atenol
Oct 3, 2012
... frankly outrageous that he put you straight onto meds after one slightly raised BP reading after a stressful week. It is made more so because he put you onto a beta blocker as a first med. ... (16 replies)
... so I know it can be done. Here is a little of my history so those of you that suffer as I have will have at least one more insight to it. ... (25 replies)
Need reassurance
Jan 13, 2010
... then my doctor switched me to Bystolic 5mg once a day. ... (4 replies)
Quiting Metropolol
Aug 19, 2009
... There are many cautions regarding unpleasant side effects from withdrawing from Beta Blockers too fast. I wonder why your doctor is unaware of these cautions? ... (6 replies)


Associated Tags: afternoon blood pressure, daily fluctuations, hypertension

Pages: 1 2

All times are GMT -7. The time now is 08:53 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!